Please use this identifier to cite or link to this item:
Title: New softness parameters and Hammett's equation
Authors: Singh, P P
Naqvi, M I
Singh, N B
Issue Date: Aug-1992
Publisher: NISCAIR-CSIR, India
Abstract: The quantitative softness values of a number of substituted Lewis bases (ligands) have been calculated. A scale of softness constant, similar to σ in Hammett's equation has been established.
Page(s): 586-589
ISSN: 0975-0975(Online); 0376-4710(Print)
Appears in Collections:IJC-A Vol.31A(08) [August 1992]

Files in This Item:
File Description SizeFormat 
IJCA 31A(8) 586-589.pdf274.78 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.